MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 60ML

MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 60ML
Model Number SYR160010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe was "too difficult to use" and that leakage from the plunger was noted.
 
Additional Manufacturer Narrative
It was reported that the syringe was "too difficult to use" and that leakage from the plunger was noted.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.The reported problem/issue was unable to be reproduced or confirmed and a root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.Additional product lot reported = 200625.
 
Additional Manufacturer Narrative
Update to d4: lot number.In addition, 2 expiration dates were reported: 200625, 200525.
 
Additional Manufacturer Narrative
Correction to include the two expiration dates reported for the lot numbers associated with the reported issue: 4/25/2025, 5/25/2025.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 60ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key19040698
Report Number1417592-2024-00408
Device Sequence Number15574013
Product Code FMF
UDI-Device Identifier40080196310242
UDI-Public40080196310242
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR160010
Device Lot Number200625, 200525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
11/04/2020
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date10/11/2024
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown